# SDR FDEA202208031856

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,174 hours, 27,532 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Part number: 112N700115
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTABLE DAMAGE NOTED ON HOLE #12 .593, #2 PYLON THRU SKIN AND FITTING TITLE-WINGS-PLATES AND SKINS-RH WING UPPER SKIN @ DRAG FITTING, CORROSION REPAIR-  FEDEX E.O. F-5730-E0340076 REV. E PART 2, IS COMPLIED WITH STEP #9 ON FINAL EA # F-5730-  T0369270 P1, MAJOR REPAIR, CAT 'B' REPAIR
